Generalized Bertrand Curves with Spacelike (1,3)(1,3)-Normal Plane in Minkowski Space-Time

dc.contributor.authorUçum, Ali
dc.contributor.authorKeçilioğlu, Osman
dc.contributor.authorİlarslan, Kazım
dc.date.accessioned2020-06-25T14:46:37Z
dc.date.available2020-06-25T14:46:37Z
dc.date.issued2016
dc.departmentKırıkkale Üniversitesi
dc.description.abstractIn this paper, we reconsider the (1, 3) -Bertrand curves with respect to the casual characters of a (1, 3) -normal plane that is a plane spanned by the principal normal and the second binormal vector fields of the given curve. Here, we restrict our investigation of (1, 3) -Bertrand curves to the spacelike (1, 3) -normal plane in Minkowski space-time. We obtain the necessary and sufficient conditions for the curves with spacelike (1, 3) -normal plane to be (1, 3) -Bertrand curves and we give the related examples for these curves.en_US
dc.identifier.citationUçum, A., Keçilioğlu, O., İlarslan, K. (2016). Generalized Bertrand Curves with Spacelike (1,3)(1,3)-Normal Plane in Minkowski Space-Time. Turkish Journal of Mathematics, 40(3), 487 - 505.en_US
dc.identifier.endpage505en_US
dc.identifier.issn1300-0098
dc.identifier.issn1303-6149
dc.identifier.issue3en_US
dc.identifier.startpage487en_US
dc.identifier.trdizinid244739
dc.identifier.urihttps://app.trdizin.gov.tr/publication/paper/detail/TWpRME56TTVPUT09
dc.identifier.urihttps://hdl.handle.net/20.500.12587/1430
dc.identifier.volume40en_US
dc.indekslendigikaynakTR-Dizin
dc.language.isoen
dc.relation.ispartofTurkish Journal of Mathematics
dc.relation.publicationcategoryMakale - Ulusal Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectMatematiken_US
dc.titleGeneralized Bertrand Curves with Spacelike (1,3)(1,3)-Normal Plane in Minkowski Space-Timeen_US
dc.typeArticle

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
1e50f665-9feb-4c7b-8a08-d6200c96a30b.pdf
Boyut:
139.75 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Tam metin/Full text